Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Birmingham, AL

August 2, 2016Bullock County, Macon County, Russell County, Alabama

NWS Birmingham, AL issued this special weather statement at Aug 2, 2016, 4:36 PM CDT for Bullock County, Macon County, Russell County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2016, 4:36 PM CDT (21:36 UTC)
Expired
Aug 2, 2016, 5:30 PM CDT
In force
54 min
Issued by
NWS Birmingham, AL

Counties Bullock County, AL, Macon County, AL, Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 50 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

032 
WWUS84 KBMX 022136
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT TUE AUG 2 2016
 
ALZ045-046-048-022230-
MACON AL-BULLOCK AL-RUSSELL AL-
436 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR MACON...RUSSELL AND BULLOCK
COUNTIES UNTIL 530 PM CDT...

AT 436 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SOCIETY HILL TO 6 MILES SOUTHEAST OF
WAUGH. MOVEMENT WAS SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...UNION SPRINGS...NOTASULGA...HURTSBORO...MIDWAY...
MILSTEAD...SHORTER...FRANKLIN...UCHEE...PICKETT...LAKE TUSKEGEE...
DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
LIVERPOOL...FRANKLIN FIELD...GUERRYTON...VICTORYLAND AND ABERFOIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3213 8524 3215 8526 3214 8543 3202 8543
      3200 8559 3188 8566 3188 8570 3241 8601
      3255 8566 3248 8544 3241 8543 3241 8533
      3245 8533 3235 8500 3232 8501 3231 8496
TIME...MOT...LOC 2136Z 299DEG 28KT 3246 8550 3228 8598 

$$

08

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:53 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 2, 2:53 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
253 PM CDT TUE AUG 2 2016

.SHORT TERM...
Tonight and Wednesday.

An outflow boundary from overnight convection has pushed a cold
pool southward across central Alabama. Convection along the cold
pool has produced a line thunderstorms with heavy rainfall that
will push through most of central Alabama this afternoon. By
sunset the convective line should be across the southeast counties
of central Alabama with little or no rain north of I-20. All
activity will likely dissipate by 9 pm. No upstream convection
complex noted so rain free conditions expected for the remainder
of tonight. For Wednesday an upper level impulse will be pushing
through eastern Georgia with mid level drying and subsidence
across east Alabama. Better rain chances on Wednesday will be
across southern counties with smallest chances in the northeast.

.LONG TERM...
Thursday thru Tuesday.

The overall upper flow pattern does not change much during this
period. Alabama will be under the influence of a large scale upper
ridge covering the southern United States. The center of the ridge
will remain far enough west of Alabama to allow impulses to track
southward and bring a chance of convection each day. Global models
struggle with timing of impulses and forecast will reflect little
day to day change in rain chances, with fine tuning done in the
near term.

&&

.AVIATION...
18Z TAF Discussion.

Satellite and radar shows a line of storms and showers quickly
approaching from the north. Time of arrival for KBHM, KEET, KASN,
and KANB is within the next hour. Cigs and visby's with this line
of storms will temporarily drop down to IFR conditions. KMGM and
KTOI will be impacted by this same system, but with a time of
arrival of 21z. KTCL is expected to only see scattered showers
with an isolated storm, but remain in VFR conditions. As this line
of storms pushes further south and begins to breakdown VFR
conditions are expected to return at 01z tonight. Due to the rain,
there is a chance of fog light tomorrow morning for all sites.

92

&&

.FIRE WEATHER...

Generally scattered showers and thunderstorms are expected through
the week with highs in the lower to middle 90s. Surface winds
will be less than 10 mph through the week with some directional
variations, but a northerly or westerly component will be the
dominant direction. Since surface dew points are high, there are
no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  93  72  94  72 /  10  30  20  40  30
Anniston    72  93  73  93  73 /  10  30  20  40  30
Birmingham  76  94  76  95  75 /  10  30  20  40  30
Tuscaloosa  75  96  75  96  74 /  20  30  20  40  30
Calera      75  93  75  95  74 /  20  30  20  40  30
Auburn      74  92  74  91  74 /  40  40  20  50  30
Montgomery  75  95  75  95  75 /  40  40  20  50  30
Troy        72  92  73  92  73 /  40  50  20  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 2, 4:12 AM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 AM CDT TUE AUG 2 2016

ALZ011>015-017>050-031215-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
412 AM CDT TUE AUG 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SMALL CHANCE THAT HEAT INDICES REACH 105 DEGREES OR
HIGHER ON WEDNESDAY AFTERNOON. THE AREA OF CONCERN IS ROUGHLY
ALONG AND SOUTH OF A LINE FROM VERNON TO TUSCALOOSA TO CLANTON TO
PHENIX CITY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED.

In the hours before

Special weather statement, Aug 2, 2:55 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT TUE AUG 2 2016

ALZ041-043-022100-
ELMORE AL-AUTAUGA AL-
255 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELMORE AND AUTAUGA
COUNTIES UNTIL 400 PM CDT...

AT 255 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTH OF PLECHER TO NEAR VERBENA TO
WEOKA MILLS. MOVEMENT WAS SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...WETUMPKA...ELMORE...COOSADA...DEATSVILLE...
AUTAUGAVILLE...BILLINGSLEY...EMERALD MOUNTAIN...JORDAN LAKE...
VIDA JUNCTION...TEN CEDAR ESTATES...MARBURY...WEOKA MILLS...TITUS...
BLUE RIDGE...AUTAUGA COUNTY AIRPORT...BOOTH...MULBERRY AND WALLSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3265 8692 3266 8672 3271 8671 3271 8642
      3275 8641 3276 8634 3274 8626 3245 8595
      3243 8619 3250 8626 3249 8631 3241 8631
      3241 8646 3234 8649 3236 8660 3241 8662
      3235 8668 3240 8673 3239 8678 3231 8681
TIME...MOT...LOC 1955Z 326DEG 13KT 3259 8682 3272 8655 3270 8630

32/DAVIS
Special weather statement, Aug 2, 3:16 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT TUE AUG 2 2016

ALZ037-043-022100-
TALLAPOOSA AL-ELMORE AL-
316 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE AND
TALLAPOOSA COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JACKSONS' GAP...OR NEAR ALEXANDER CITY...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...ECLECTIC...JACKSONS' GAP...
MARTIN DAM...KOWALIGA BRIDGE...WESTERN LAKE MARTIN...
NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...
EASTERN LAKE MARTIN...BLUE CREEK MARINA...YATES RESERVOIR...
EAGLE CREEK...SUSANNAH CROSSING...
MAXWELL GUNTER RECREATION AREA AND DARE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3271 8561 3271 8568 3270 8568 3270 8570
      3262 8570 3259 8601 3275 8602 3276 8601
      3280 8600 3282 8601 3295 8601 3297 8559
TIME...MOT...LOC 2016Z 350DEG 15KT 3289 8584

32/DAVIS
Special weather statement, Aug 2, 3:24 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT TUE AUG 2 2016

ALZ042-044-022130-
MONTGOMERY AL-LOWNDES AL-
324 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES AND MONTGOMERY COUNTIES
UNTIL 430 PM CDT...

AT 324 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GARDNER ISLAND TO DEXTER. MOVEMENT WAS
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...FORT DEPOSIT...MOSSES...HAYNEVILLE...MEADVILLE...
PIKE ROAD...WHITE HALL...GORDONVILLE...LOWNDESBORO...BENTON...
BOYLSTON...WAUGH...ALABAMA STATE UNIVERSITY...WOODCREST...RAMER...
SNOWDOUN...LAGOON PARK...LOWNDES COUNTY AIRPORT...DUBLIN AND SELLERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3205 8691 3222 8691 3223 8681 3228 8686
      3239 8678 3234 8649 3241 8646 3241 8631
      3250 8625 3243 8619 3242 8603 3228 8592
      3225 8600 3197 8600 3196 8630 3205 8631
      3205 8641 3204 8640 3196 8641 3196 8686
TIME...MOT...LOC 2024Z 333DEG 24KT 3238 8681 3263 8617

32/DAVIS
Special weather statement, Aug 2, 3:36 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT TUE AUG 2 2016

ALZ033-040-022115-
PERRY AL-DALLAS AL-
336 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY AND DALLAS COUNTIES
UNTIL 415 PM CDT...

AT 336 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MARION TO BURNSVILLE. MOVEMENT WAS SOUTH
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SELMA...VALLEY GRANDE...MARION...SELMONT-WEST SELMONT...ORRVILLE...
BOGUE CHITTO...MEMORIAL STADIUM...BURNSVILLE...MARION JUNCTION...
PAUL M GRIST STATE PARK...DALLAS COUNTY HORSE ARENA...DALLAS LAKE...
OLD CAHABA PARK...GARDNER ISLAND...BELKNAP...TYLER...
POTTER STATION...VALLEY CREEK JUNCTION...SPROTT AND BARRETT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3228 8732 3271 8733 3263 8691 3257 8690
      3254 8691 3246 8686 3244 8687 3243 8684
      3231 8685 3229 8684 3227 8686 3224 8684
      3222 8684 3222 8691 3214 8691
TIME...MOT...LOC 2036Z 341DEG 24KT 3265 8724 3249 8691

32/DAVIS
Special weather statement, Aug 2, 3:39 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 PM CDT TUE AUG 2 2016

ALZ037-043-045-047-022130-
TALLAPOOSA AL-MACON AL-ELMORE AL-LEE AL-
339 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MACON...EASTERN ELMORE...
WESTERN LEE AND SOUTHEASTERN TALLAPOOSA COUNTIES UNTIL 430 PM CDT...

AT 339 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SANTUCK TO NEAR CAMP HILL. MOVEMENT WAS
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...TUSKEGEE...TALLASSEE...CAMP HILL...NOTASULGA...
MILSTEAD...ECLECTIC...SHORTER...FRANKLIN...WAVERLY...LAKE TUSKEGEE...
SOCIETY HILL...TALLAPOOSA CITY...TUSKEGEE NATIONAL FOREST...
LIVERPOOL...REEVES AIRPORT...MARTIN DAM...
AUBURN UNIVERSITY AND VICTORYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3247 8533 3245 8534 3230 8595 3232 8596
      3234 8599 3240 8601 3242 8604 3241 8604
      3269 8619 3282 8559 3273 8559 3273 8550
      3247 8531
TIME...MOT...LOC 2039Z 313DEG 27KT 3268 8609 3274 8566

32/DAVIS
Special weather statement, Aug 2, 4:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT TUE AUG 2 2016

ALZ045-046-048-022230-
MACON AL-BULLOCK AL-RUSSELL AL-
436 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR MACON...RUSSELL AND BULLOCK
COUNTIES UNTIL 530 PM CDT...

AT 436 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SOCIETY HILL TO 6 MILES SOUTHEAST OF
WAUGH. MOVEMENT WAS SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...UNION SPRINGS...NOTASULGA...HURTSBORO...MIDWAY...
MILSTEAD...SHORTER...FRANKLIN...UCHEE...PICKETT...LAKE TUSKEGEE...
DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
LIVERPOOL...FRANKLIN FIELD...GUERRYTON...VICTORYLAND AND ABERFOIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3213 8524 3215 8526 3214 8543 3202 8543
      3200 8559 3188 8566 3188 8570 3241 8601
      3255 8566 3248 8544 3241 8543 3241 8533
      3245 8533 3235 8500 3232 8501 3231 8496
TIME...MOT...LOC 2136Z 299DEG 28KT 3246 8550 3228 8598

08

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:15 PM CDTSpecial Weather StatementBMXShelby60 min
Aug 1, 7:21 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby114 min
Aug 1, 7:24 PM CDTAreal Flood AdvisoryBMXSt. Clair, Talladega2 hr
Aug 1, 7:28 PM CDTSpecial Weather StatementBMXTalladega47 min
Aug 2, 12:31 PM CDTSpecial Weather StatementBMXMarion44 min
Aug 2, 1:03 PM CDTSpecial Weather StatementBMXJefferson42 min
Aug 2, 1:09 PM CDTSpecial Weather StatementBMXTalladega51 min
Aug 2, 1:21 PM CDTSpecial Weather StatementBMXShelby54 min
Aug 2, 1:33 PM CDTSpecial Weather StatementBMXLamar27 min
Aug 2, 2:10 PM CDTSpecial Weather StatementBMXLamar50 min
Aug 2, 2:21 PM CDTSpecial Weather StatementBMXChilton39 min
Aug 2, 2:45 PM CDTAreal Flood AdvisoryBMXShelby2 hr
Aug 2, 2:55 PM CDTSpecial Weather StatementBMXAutauga, Elmore65 min
Aug 2, 3:16 PM CDTSpecial Weather StatementBMXTallapoosa44 min
Aug 2, 3:24 PM CDTSpecial Weather StatementBMXLowndes, Montgomery66 min
Aug 2, 3:36 PM CDTSpecial Weather StatementBMXDallas, Perry39 min
Aug 2, 3:39 PM CDTSpecial Weather StatementBMXMacon51 min
Aug 2, 5:09 PM CDTSpecial Weather StatementBMXBarbour36 min
Aug 2, 5:37 PM CDTSpecial Weather StatementBMXMarengo23 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.